Show simple item record Massamba, F. 2011-02-18T06:02:06Z 2011-02-18T06:02:06Z 2009
dc.identifier.citation Massamba, F. (2009) Screen integrable lightlike hypersurfacesof indefinite sasakian manifolds, Mediterranean Journal of Mathematics, Vol. 6, No. 1, pp. 27-46 en_US
dc.identifier.issn 1660-5446 (Print)
dc.identifier.issn 1660-5454 (Online)
dc.description The mathematical symbols may not come as they are in the abstract. en_US
dc.description.abstract We investigate lightlike hypersurfaces of indefinite Sasakian manifolds, tangent to the structure vector field and whose screen distribution is integrable. We prove some results on parallel vector fields and on a leaf of the integrable distribution D0? h i of this class. A theorem on a geometrical configuration of the screen distribution is obtained. We show that any totally contact umbilical leaf of a screen integrable distribution of a lightlike hypersurface is an extrinsic sphere. en_US
dc.language.iso en en_US
dc.publisher Birkhäuser Basel. en_US
dc.subject Lightlike hypersurface en_US
dc.subject Indefinite sasakian en_US
dc.subject Screen distribution en_US
dc.subject Indefinite sasakian space form en_US
dc.title Screen integrable lightlike hypersurfacesof indefinite sasakian manifolds en_US
dc.type Published Article en_US en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record


Advanced Search


My Account